Archiv der Mathematik

, Volume 43, Issue 3, pp 258–264 | Cite as

A fixed point theorem and its application to the central limit theorem

  • G. G. Hamedani
  • G. G. Walter
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H.Cramér, Mathematical methods of statistics. Princeton U. Press 1964.Google Scholar
  2. [2]
    R. R. Goldberg, Methods of real analysis. Blaisdell, New York 1964.Google Scholar
  3. [3]
    M.Loéve, Probability theory (3rd ed.). Princeton, N. J. 1963.Google Scholar
  4. [4]
    J. F. Trotter, An elementary proof of the central limit theorem. Arch. Math.10, 226–234 (1959).Google Scholar
  5. [5]
    S.Wilks, Mathematical statistics. New York 1963.Google Scholar

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • G. G. Hamedani
    • 1
  • G. G. Walter
    • 2
  1. 1.Department of Mathematical SciencesUniversity of Wisconsin-MilwaukeeMilwaukeeUSA
  2. 2.Department of Mathematics Statistics and Computer ScienceMarquette UniversityMilwaukeeUSA

Personalised recommendations